advertisement
Question
Posted by: Susan | 2011/07/27

Help needed

I''m 30yrs old and have been on Wellbutrin XL 150mg for the past three yrs. Since last month I''ve been feeling down, no care, irritable, not been sleeping well and my husband almost has to drag me out of the house to go and do something. I also have no sex drive (which is usually not the case). Could it be that the 150mg is not sufficient anymore?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It may be thet the drug itself is not so effective for you, and you should be re-assessed, preferably by a specialist psychiatrist rather than a GP, to assess what has changed, and whether different medication might now suit you better. Apart from a modest range of doses, just increasing doses of antidepressants isn't useful, as above a certain dose the benefits don't increase, while the side-effects do.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/07/27

It may be thet the drug itself is not so effective for you, and you should be re-assessed, preferably by a specialist psychiatrist rather than a GP, to assess what has changed, and whether different medication might now suit you better. Apart from a modest range of doses, just increasing doses of antidepressants isn't useful, as above a certain dose the benefits don't increase, while the side-effects do.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement